# SDR VNAA202308040025

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS AT LOWER SKIN OF AFT FUSELAGE BTW FS1000.0 AND FS1069.75 AND BTW STGR 21LH AND STGR 21RH.  SEVERAL NICKS AT LOWER SKIN OF AFT FUSELAGE BTW FS1000.0 AND FS1069.75 AND BTW STGR 21LH AND STGR 21RH WERE BLEND OUT PER CRJ-900 SRM 51-12-00-001-001-A01 AND WERE EVALUATED WITHIN PER CRJ-900 SRM 53-61-01-101-003-A02 AND REPAIRED PER EA 23-C9-53-1003 REV. IR SECTION III - PERMANENT REPAIR.
